# SDR AALA200810555

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 28,837 hours, 11,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN WORN BEYOND LIMITS AT OUTBOARD SIDE OF STRUCT FAIRING FORWARD AND AFT OF TANK PLATE CUT OUT.  DAMAGE BLENDED TREATED, PRIMED AND REPAIRED PER ESO 61000 DATED 1/2/09.
